Optical soliton perturbation with fractional temporal evolution by extended modified auxiliary equation mapping

A. R. Seadawy, N. Cheemaa, S. Althobaiti, S. Sayed, A. Biswas


In this article we  discussed the analytical analysis of perturbed nonlinear fractional Schr$\ddot{o}$dinger equation with the help of our new introduced technique extended modified auxiliary equation mapping method(EMAEMM). By using this newly proposed technique we have found some new  and more general variety of exact traveling wave solutions which are collecting some kind of semi half bright, semi half dark, doubly periodic,  dark, combined, periodic, bright, half dark and half bright via three parametric values which is the primary key point of difference of our technique. These results are highly applicable to develop new theories of plasma physics, quantum mechanics, biomedical problems, soliton dynamics, nuclear physics, optical physics, fluid dynamics, electromagnetism, industrial studies, mathematical physics, and in many other natural and physical sciences. For detailed physical dynamical representation of our results we have shown them with graphs in different dimensions via Mathematica 10.4 to get more understanding to observe the behavior of different new dynamical shapes of solutions.


Graphical representation; Optical Solitons; fractional NLPSE.

Full Text:



Z. Lain et al., Nanomechanical Optical Fiber, Optics Express, 20 (2012). https://doi.org/10.1364/OE.20.029386

G. Jumarie, Modified Riemann- Liouville derivative and fractional taylor series of non-differential functions further results, Comput.Math.Appl., 54 (2006) 1367-1376. https://doi.org/10.1016/j.camwa.2006.02.001

N. Laskin. Fractional Schrodinger Equation, Physical Review E., 66. https://doi.org/10.1103/PhysRevE.66.056108

M. Rahimy. Applications of fractional differential equations. Applied Mathematical Science, 4 (2010) 2453-2461.

N. T, Mona.N.F and Vahid S.M. New Exact Solutions of the Perturbed Nonlinear Fractional Schrodinger Equation Using Two Reliable Methods, Applications and Applied Mathematics, 10 (2015) 139-148.

S. Liu, Z. Fu, S.D. Liu and Q. Zhao, Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations, Phys. Lett. A 289 (2001) 69-74.

N. A. Kudryashov, On types of nonlinear nonintegrable differential equations with exact solutions, Phys. Lett. A, 155 (1991) 269-275. https://doi.org/10.1016/S0375-9601(01)00580-1

N. A. Kudryashov, One method for finding exact solutions of nonlinear differential equations, Comm. Non. Sci. Num. Simu 17 (2012) 2248-2253. https://doi.org/10.1016/j.cnsns.2011.10.016

M. R. Miura, Backlund Transformation, Springer-Verlag, Berlin (1978).

C. Rogers and W. F. Shadwick, Backlund Transformations, Academic Press, New York (1982).

L. P. Xu and J. L.Zhang, Exact solutions to two higher order nonlinear schrodinger equations, Chaos, solitons and Fractals, 31 (2007) 937-942.

B. Q. Lu, Z.L. Pan, B.Z. Qu and X.F. Jiang, Solitary wave solutions for some systems of coupled nonlinear equation, Phys. Lett. A 180 (1993) 61-64. https://doi.org/10.1016/0375-9601(93)90495-L

B. Ghanbari and Dumitru Baleanu, A novel technique to construct exact solutions for nonlinear partial differential equations, European Physical Journal Plus 134 (2019) 506. https://doi.org/10.1140/epjp/i2019-13037-9

B. Ghanbari, Abdullahi Yusuf, Mustafa Inc and Dumitru Baleanu, The new exact solitary wave solutions and stability analysis for the (2+1)-dimensional Zakharov-Kuznetsov equation, Advances in Difference Equations, 2019, Article number: 49 (2019). https://doi.org/10.1186/s13662-019-1964-0

B. Ghanbari, Kottakkaran Sooppy Nisar and Mujahed Aldhaifallah, Abundant solitary wave solutions to an extended nonlinear Schrodinger equation with conformable derivative using an efficient integration method, Advances in Difference Equations 2020, (2020). https://doi.org/10.1186/s13662-020-02787-7

H. M. Srivastava, Hatira Gunerhan and Behzad Ghanbari, Exact traveling wave solutions for resonance nonlinear Schrodinger equation with intermodal dispersions and the Kerr law nonlinearity, Mathematical Methods in the Applied Sciences, 42 (2019) 7210-7221. https://doi.org/10.1002/mma.5827

B. Ghanbari, Hatira Gunerhan and Shaher Momani, Exact optical solutions for the regularized long-wave KadomtsevPetviashvili equation, Physica Scripta, 95, Number 10. https://doi.org/10.1088/1402-4896/abb5c8

B. Ghanbari and Chun-Ku Kuo, New exact wave solutions of the variable-coefficient (1 + 1)-dimensional BenjaminBona-Mahony and (2 + 1)-dimensional asymmetric NizhnikNovikov-Veselov equations via the generalized exponential rational function method, The European Physical Journal Plus 134, Article number: 334 (2019). https://doi.org/10.1140/epjp/i2019-12632-0

Chun-Ku Kuo and Behzad Ghanbari, Resonant multi-soliton solutions to new (3+1)-dimensional Jimbo-Miwa equations by applying the linear superposition principle, Nonlinear Dynamics 96 (2019) 459-464. https://doi.org/10.1007/s11071-019-04799-9

M. M. Hassan, Exact solitary wave solutions for a generalized KdV-Burgers equation Chaos, Solitons and Fractals 19 (2004) 1201-1206. https://doi.org/10.1016/S0960-0779(03)00309-6

W. Malfliet, Solitary wave solutions of nonlinear wave equations, American J. Phys. 60 (1992) 650-654. https://doi.org/10.1119/1.17120

M. Ablowitz and P. Clarkson, Soliton, nonlinear evolution equations and inverse scattering. New York: Cambridge Unversity Press, (1991).

E. Yomba, The extended Fan’s sub-equation method and its application to (2+1)-dimensional dispersive long wave and Whitham-Broer-Kaup equations, Chin. J. Phys. 43 (2005) 789-805.

A. R. Seadawy and N. Cheemaa, Some new families of spiky solitary waves of one-dimensional higher-order K-dV equation with power law nonlinearity in plasma physics, Indian Journal Physics, 94 (2020) 117.

A. R. Seadawy and N. Cheemaa, Propagation of nonlinear complex waves for the coupled nonlinear Schrodinger Equations in two core optical fibers, Physica A: Statistical Mechanics and its Applications, 529, (2019) 121330, 1-10. https://doi.org/10.1016/j.physa.2019.121330

A. R. Seadawy, Nadia Cheemaa, Applications of extended modified auxiliary equation mapping method for high order dispersive extended nonlinear schrodinger equation in nonlinear optics, Modern physics letter B, 33 (2019) 1950203. https://doi.org/10.1142/S0217984919502038

N. Cheemaa Aly R. Seadawy, Taghreed G. Sugati, Dumitru Baleanu, Study of the dynamical nonlinear modified Kortewegde Vries equation arising in plasma physics and its analytical wave solutions, Results in Physics 19 (2020) 103480. https://doi.org/10.1016/j.rinp.2020.103480

N. Cheemaa, Aly R. Seadawy and Sheng Chen, More general families of exact solitarywave solutions of the nonlinear Schrodinger equationwith their applications in nonlinear optics, Eur. Phys. J. Plus 133 (2018) 547. https://doi.org/10.1140/epjp/i2018-12354-9

N. Cheemaa, Aly R. Seadawy and Sheng Chen, Some newfamilies of solitarywave solutions of the generalized Schamel equation and their applications in plasma physics, Eur. Phys. J. Plus 134 (2019) 117. https://doi.org/10.1140/epjp/i2019-12467-7

N. Cheemaa, Sheng Chen, Aly R.Seadawy, Propagation of isolated waves of coupled nonlinear (2+1)-dimensional Maccari System in Plasma Physics, Results in Physics, 17 (2020) 102987. https://doi.org/10.1016/j.rinp.2020.102987

A. R. Seadawy, Nadia Cheemaa, Perturbed nonlinear Schrodinger dynamical wave equation with Kerr media in nonlinear optics via optical solitons, International Journal of Modern Physics B, 34 (2020) 2050089. https://doi.org/10.1142/S0217979220500897

A. R. Seadawy and Nadia Chemaa, Improved perturbed nonlinear Schrodinger dynamical equation with type of Kerr law Nonlinearity with optical soliton solutions, Physica Scripta, 95 (2020) 065209 . https://doi.org/10.1088/1402-4896/ab8098

A. R. Seadawy, Nonlinear wave solutions of the threedimensional Zakharov-Kuznetsov-Burgers equation in dusty plasma, Phys. A 439 (2015) 124-131. https://doi.org/10.1016/j.physa.2015.07.025

A. R. Seadawy, The generalized nonlinear higher order of KdV equations fromthe higher order nonlinear Schrodinger equation and its solutions, Optik - International Journal for Light and Electron Optics, 139 (2017) 31-43. https://doi.org/10.1016/j.ijleo.2017.03.086

A. R. Seadawy, D. Lu ,Ion acoustic solitary wave solutions of three-dimensional nonlinear extended Zakharov-Kuznetsov dynamical equation in a magnetized two-ion-temperature dusty plasma, Results Phys. 6 (2016) 590. https://doi.org/10.1016/j.rinp.2016.08.023

A. R. Seadawy, Stability analysis solutions for nonlinear threedimensional modified Korteweg de Vries-Zakharov-Kuznetsov equation in a magnetized electron positron plasma, Phys. A 455 (2016) 44-51. DOI: 10.1016/j.physa.2016.02.061 37. A. R. Seadawy, Sultan Z. Alamri, Mathematical methods via the nonlinear two-dimensional water waves of Olver dynamical equation and its exact solitary wave solutions, Results in Physics 8 (2018) 286-291. https://doi.org/10.1016/j.rinp.2017.12.008

A. R. Seadawy, K. El-Rashidy, Traveling wave solutions for some coupled nonlinear evolution equations by using the direct algebraic method, Math. Comput. Model. 57 (2013) 13-71. https://doi.org/10.1016/j.mcm.2012.11.026

A. R. Seadawy , Exact solutions of a two-dimensional nonlinear Schrodinger equation, Appl. Math. Lett. 25 (2012) 687. https://doi.org/10.1016/j.aml.2011.09.030

M. Arshad , A.R. Seadawy , D. Lu , J. Wang , Travelling wave solutions of Drinfeld-sokolov wilson, Whitham-broer-kaup and (2+1)-dimensional Broer-Kaup-Kupershmit equations and their applications, Chin. J. Phys. 55 (2017) 780. https://doi.org/10.1016/j.rinp.2019.102177

A. R. Seadawy, Modulation instability analysis for the generalized derivative higher order nonlinear Schrodinger equation and its the bright and dark soliton solutions, Journal of Electromagnetic Waves and Applications, 31 (2017) 14:1353-1362. https://doi.org/10.1080/09205071.2017.1348262

N. Taghizadeh, Mona Najand Foumani, and Vahid Soltani Mohammadi, New Exact Solutions of the Perturbed Nonlinear Fractional Schrodinger Equation Using two Reliable Methods, Mathematics :An International Journal, 10 (2015) 139.

DOI: https://doi.org/10.31349/RevMexFis.67.403


  • There are currently no refbacks.

REVISTA MEXICANA DE FÍSICA, year 67, issue 3, May-June 2021. Bimonthly Journal published by Sociedad Mexicana de Física, A. C. Departamento de Física, 2º Piso, Facultad de Ciencias, Universidad Nacional Autónoma de México, Ciudad Universitaria, Alcaldía Coyacán, C.P. 04510 , Ciudad de México. Apartado Postal 70-348. Tel. (+52)55-5622-4946, https://rmf.smf.mx/ojs/rmf, e-mail: rmf@ciencias.unam.mx. Chief Editor: José Alejandro Ayala Mercado. INDAUTOR Certificate of Reserve: 04-2019-080216404400-203, ISSN: 2683-2224 (on line), 0035-001X (print), both granted by Instituto Nacional del Derecho de Autor. Responsible for the last update of this issue, Technical Staff of Sociedad Mexicana de Física, A. C., Fís. Efraín Garrido Román, 2º. Piso, Facultad de Ciencias, Universidad Nacional Autónoma de México, Ciudad Universitaria, Alcaldía Coyacán, C.P. 04510 , Ciudad de México. Date of last modification, May 1st., 2021.

The responsibility of the materials published in Revista Mexicana de Física rests solely with their authors and their content does not necessarily reflect the criteria of the Editorial Committee or the Sociedad Mexicana de Física. The total or partial reproduction of the texts hereby published is authorized as long as the complete source and the electronic address of the publications are cited.

There is no fee for article processing, submission or publication.

Revista Mexicana de Física by Sociedad Mexicana de Física, A. C. is distributed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License